# SDR DALA2023050203409

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2744011) DURING INSPECTION FOUND CRACK BULKHEAD PANEL AREA BS 727 LH SIDE AT AFT CARGO COMPARTMENT. REPLACED STRAP LOCATED BULKHEAD BS 727 LH SIDE AT AFT CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02-0G ITEM 9 AND DRAWINGS144A2600.
